REMARK ON BLOWING UP PHENOMENA FOR NONLINEAR KIRCHHOFF STRINGS

Search this Article

Author(s)

    • ONO Kosuke
    • DEPARTMENT OF MATHEMATICAL AND NATURAL SCIENCES, FACULTY OF INTEGRATED AND SCIENCES, THE UNIVERSITY OF TOKUSHIMA

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(2), 363-367, 1997-09-01

References:  15

Codes

  • NII Article ID (NAID)
    10008786645
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top